A member asked:

On my 8th day on lustral 50 & half pill (up to 1) lexotanil 1.5 for gad, is low mood or depression normal? i'm with psycaterist & i used lustral befor

A doctor has provided 1 answer
Dr. Bernard Seif answered

Specializes in Clinical Psychology

There are several types of depression. Reactive depression occurs as a result of loss and eventually we adjust. If one does not adjust or if the cause is not clear certainly seek professional help. "feeling good" by david burns is an excellent self-help book based on science. Don't let the thickness of it intimidate you. Take it bit by bit. The very best to you.

Answered May 29, 2016

2.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...